Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

On sumatriptan for migraine. Feeling pins and needles on head and nausea. Should I go for specialist advice?

Hi, i went to the doctors this morning and got given 2 sumatriptan tablets for my unusual headache which was diagnosed as a migraine . I ve taken the tablets today with no change and the pins and needles, with nausea is getting worse. I was curious as to whether I should return to the doctors tomorrow. The pins and needles is on the right side of my head and feels like it s being pressed with force.
Asked On : Sun, 15 Jul 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
It seems from the history that you are diagnosed to be having migraine and on treatment with sumatriptan.
Since the symptoms are not resolving and you are having symptoms of pins and needles and nausea, this requires evaluation to find out the cause and treatment accordingly.
Hence I advice you to consult neurologist for examination and treatment accordingly.

Thank you
Answered: Sun, 20 Apr 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor